# SDR IXXA9800102

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 63,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON LEFT HORIZONTAL STABILIZER LOWER TRAILING EDGE PANEL BETWEEN STATIONS XE 221 AND XE 272.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A NEW PANEL IN ACCORDANCE WITH FAA DER APPROVED DRAWING F03-R10 AND ENGINEERING ORDER 55-DC8-933.
